# SDR UALA2011051702431

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 43,187 hours, 5,315 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - RECEPTION PROBLEM.  NO SIDETONE LT HF.  ARINC REPORTS, HEAR TX BUT ACFT NO RECEPTION. REPLACED LEFT HF TRANCEIVER, TESTS OKAY.
